Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v29.i1.40
pages 32-39

On the Fenchel-Moreau Duality in a Differential Game of Several Players with the Terminal Payoff Function

Iosif S. Rappoport
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev


A quasilinear differential game of several players with the terminal payoff is considered in this paper. The method for solution such games is proposed which is based on the concepts of the Fenchel-Moreau duality and the Minkowski duality in the general scheme of the method of resolving functions adapted for solution of game problems with the terminal set of a special form The developed approach allows us to enlarge the class of game problems which admit a solution and to indicate new possibilities of application of convex analysis in the optimization of control processes.

Articles with similar content:

On the Game Dynamics Problems for Nonstationary Controlled Processes
Journal of Automation and Information Sciences, Vol.49, 2017, issue 3
Alexey A. Chikriy, Vladimir A. Pepelyaev
Averaging of Motion Equations in the Problem of Optimization with Respect to Operating Speed of Interorbital Transfer with Thrust of Constant Value in a Strong Central Gravity Field
Journal of Automation and Information Sciences, Vol.33, 2001, issue 11
Zoya V. Pasechnik, Igor Yu. Vasil'ev, Boris N. Kiforenko
Method of Resolving Functions in the Group Pursuit Problem with a Terminal Pay Off Function and Integral Constraints on Controls
Journal of Automation and Information Sciences, Vol.51, 2019, issue 4
Iosif S. Rappoport
Linear-Quadratic Optimal Control Problem for a Hyperbolic System
Journal of Automation and Information Sciences, Vol.47, 2015, issue 2
Miroslav M. Kopets
Control of a Hyperbolic System with Conjugation Conditions of Localized Mass
Journal of Automation and Information Sciences, Vol.36, 2004, issue 12
Ivan V. Sergienko, Vasiliy S. Deineka